Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Given apo-sulfatrim ds for UTI. Diagnosed with Hep c. Worried for side effect

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hello I have been diagnosed with Hep c and have been given apo-sulfatrim DS for UTI....worried about side effec
Posted Sat, 11 May 2013 in Infections
Answered by Dr. Rhea Chanda 1 hour later
This is an antibiotic that was given to you short term for the UTI.If you take it as prescribed,then there wont be any side effects. Unless you are hypersensitive to the drug,there shouldnt be any problems. Other side effects rarely seen are vomitting,swelling of the face,tongue, diarrhea,rashes etc.
There wont be any problem taking this due to the Hep C. That an infection.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor